Open Journal of Discrete Mathematics

Vol.1 No.2(2011), Paper ID 5742, 4 pages

DOI:10.4236/ojdm.2011.12010

 

b-Chromatic Number of M[Cn],M[Pn],M[F1,n] and M[Wn]

 

Duraisamy Vijayalakshmi, Kandasamy Thilagavathi, Narayanan Roopesh

 

 

Copyright © 2011 Duraisamy Vijayalakshmi, Kandasamy Thilagavathi, Narayanan Roopesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Vijayalakshmi, K. Thilagavathi and N. Roopesh, "b-Chromatic Number of M[Cn],M[Pn],M[F1,n] and M[Wn]," Open Journal of Discrete Mathematics, Vol. 1 No. 2, 2011, pp. 85-88. doi: 10.4236/ojdm.2011.12010.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.